# SDR ASAA0180265

- Difficulty date: September 14, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - DURING PREFLIGHT CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE FROM ROWS 13 TO 21.  REPLACED ASSOCIATED BATTERY POWER SUPPLY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
